American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65T60) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Nune Hovhannisyan, Siegfried Müller and Roland Schäfer. Adaptive multiresolution discontinuous Galerkin schemes for conservation laws. Math. Comp. 83 (2014) 113-151.
Abstract, references, and article information   
View Article: PDF

[2] Nabi Chegini, Stephan Dahlke, Ulrich Friedrich and Rob Stevenson. Piecewise tensor product wavelet bases by extensions and approximation rates. Math. Comp. 82 (2013) 2157-2190.
Abstract, references, and article information   
View Article: PDF

[3] Bin Han and Xiaosheng Zhuang. Algorithms for matrix extension and orthogonal wavelet filter banks over algebraic number fields. Math. Comp. 82 (2013) 459-490.
Abstract, references, and article information   
View Article: PDF

[4] Helmut Harbrecht and Rob Stevenson. Wavelets with patchwise cancellation properties. Math. Comp. 75 (2006) 1871-1889. MR 2240639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Angela Kunoth and Jan Sahner. Wavelets on manifolds: An optimized construction. Math. Comp. 75 (2006) 1319-1349. MR 2219031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Maurice Hasson. Wavelet-based filters for accurate computation of derivatives. Math. Comp. 75 (2006) 259-280. MR 2176399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Bin Han, Thomas P.-Y. Yu and Yonggang Xue. Noninterpolatory Hermite subdivision schemes. Math. Comp. 74 (2005) 1345-1367. MR 2137006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Charles K. Chui and Qingtang Jiang. Balanced multi-wavelets in $\mathbb R^s$. Math. Comp. 74 (2005) 1323-1344. MR 2137005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Bin Han, Thomas P.-Y. Yu and Bruce Piper. Multivariate refinable Hermite interpolant. Math. Comp. 73 (2004) 1913-1935. MR 2059743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Karsten Urban. Wavelet bases in $\mathbf{H}( \mathrm{div})$ and $\mathbf{H}(\mathbf{curl})$. Math. Comp. 70 (2001) 739-766. MR 1710628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1